# SDR SWAA2022050398086

- Difficulty date: April 26, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33936
- Aircraft time: 34,925 hours, 20,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT SIDE EMERGENCY EXIT LIGHT ASSEMBLY COVER IS MISSING / [01] REPLACED MAIN CABIN RIGHT SIDE EMERGENCY EXIT LIGHT ASSEMBLY COVER IAW AMM 33-51-01-960-802;[02] OPS CHECK NEEDED;[03] STATEMENT CORRECTED ; OPS CHECK IS REQUIRED.;[04] INSPECTION CW STEP 1;[05] ACCOMPLISHED OPS CHECK OF NEW EXIT LIGHT ASSEMBLY I/A/W/ 33-51-01-960-802. OPS CHECK GOOD.;[06] INSPECTION CW STEP 5;[07] AUDIT CW
